# SDR SIMA3342

- Difficulty date: November 29, 2000
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N211NE
- Make and model: Saab 340B
- Aircraft serial: 340B211
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FSM - FLT 3339 - EMERGENCY LIGHT OVER SEAT 11B IS INOPERATIVE.  MAINTENANCE REPLACED BUBL AT SEAT 11B.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
